MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1365-2044.1993.tb07425.x

Медицинская библиотека · Anaesthesia · 1993

Respiratory depression following combination of epidural buprenorphine and intramuscular ketorolac.

Jain P N, Shah S C

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 48-year-old man who had undergone thoracotomy for carcinoma of the middle third of his oesophagus developed severe postoperative respiratory depression following intramuscular ketorolac 30 mg 2 h after 150 micrograms epidural buprenorphine. Summation of analgesia by drugs used in combination can have deleterious respiratory effects.

Для цитирования: Jain P N, Shah S C. Respiratory depression following combination of epidural buprenorphine and intramuscular ketorolac.. Anaesthesia. 1993. DOI: 10.1111/j.1365-2044.1993.tb07425.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.